# SDR FDEA201708172251

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 94,185 hours, 36,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIRING BRACKET FOR 573HB IS LOOSE.  REPAIRED THE LT, INBD MAIN FLAP IAW SRM 57-53-02-2R, REPAIR 3, AND EA F-5750-T0334988, PI.
